A 30-year-old female asked:
i have recently noticed a lot of bruising. i was taking a night time sleep aid regularly, and thought that might be contributing, so i scaled back. i also don't eat a lot of meat but have a decently well balanced diet. what else can i do?
1 doctor answer
Dr. Geoffrey Rutledge answered
40 years experience Internal Medicine
Evaluation needed: Excessive bruising can be caused by problems with platelet function (made much worse by aspirin or other NSAIDs like ibuprofen), or with clotting factor abnormalities, or by other disorders of the connective tissue. A reaction to certain medications can trigger a more serious problem that leads to low platelets. Best to get checked by a doctor.
Answered on Jun 4, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!